# SDR USAA029906

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screw
- Part number: SC2211
- Condition: Missing
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 6161 - LGA-BOS - OUTBOARD FLAPS STUCK BETWEEN 2 DEGREES AND 5 DEGREES ON RETRACTION.  THEN THE OUTBOARD FLAPS WOULD NOT EXTEND BEYOND FLAPS 15 DEGREE POSITION.  EMERGENCY DECLARED.  AIR RETURNED TO LGA.  FOUND INBOARD TORQUE TUBE DISCONNECTED ON THE RIGHT OUTBOARD FLAP.  RECONNECTED SAME AND REPLACED COUPLING SCREWS AND RIGGED FLAPS PER MM 27-51-0.  OPERATIONAL CHECKS OK.  (M)
